advertisement
Question
Posted by: William Anderson | 2009/06/03

urinary problem

Urination is painful after undergoing Brachytherapy about 10 months ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear William
This could be an expected side effect of brachytherapy but you may also have a slight urine tract infection or inflammation due to the radiation. Have your urine tested to exclude infection, and discuss with your doctor - you may have a narrowing of the urine tube or a slight bladder inflammation (cystitis) - he needs to have a look to see what will be the best symptomatic treatment for this
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement